just had a valve implant in open heart surgery, my eyes seem to be blurred,the optician say no eye test while on warfarin nobody has advised me of this except the optician,and a friend was also told this while she was on warfarin thanking you Anne
13 Dec 2011
I don't know whether you are totally stopped from having an eye check while on warfarin ... please confirm this with the cardiologist or your doctor.
Warfarin can cause the following ocular side effects: subconjunctival hemorrhage and retinal hemorrhage.
- Warfarin Information for Consumers
- Warfarin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Warfarin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Is a constant headache & swollen feet an after effect of a mild stroke or a side effect of warfarin?
Or taking too high a dose of warfarin? My mother has both and yet had neither before being put on the warfarin, which they keep increasing in ...
2 answers • 5 Jul 2011
Pulmonary Edema & heart surgery - Is there a way dad can have heart surgery & not need a respirator?
Hello, My father has Pulmonary Edema (23% lung capacity) and needs to have heart surgery. He was given 2 choices: 1) have the surgery and be on a ...
1 answer • 18 Oct 2012
... 2.5 inr on 2-4 mg until June 1. Since then they have been giving him 8-12 mg/day and his INR spiked to 5.2 They took him off for a day and it ...
2 answers • 11 Jul 2013
I have taken atorvastatin before , but i do not continue temporary I had heart valve surgery and i take warfarin every day
1 answer • 4 Aug 2014
Husband has been taking Warfarin since 2007 due to a congenital heart defect that has resulted in 3 heart surgeries. He is 51 years old and has a ...
2 answers • 19 Aug 2014